# SDR MASA2012072534995

- Difficulty date: July 25, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 20,503 hours, 16,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR CABLE OFF TRACK.  ROUTED DOOR CABLE.
